MathSciNet Relay Station
MathSciNet bibliographic data
MR422683 (54 #10669) 32E30 (32F15)
Fornaess, John Erik Embedding strictly pseudoconvex domains in convex domains. Amer. J. Math. 98 (1976), no. 2, 529–569.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement